Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Two-parameter quantum vertex representations via finite groups and the McKay correspondence

Authors: Naihuan Jing and Honglian Zhang
Journal: Trans. Amer. Math. Soc. 363 (2011), 3769-3797
MSC (2000): Primary 17B20
Published electronically: February 16, 2011
MathSciNet review: 2775827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a group-theoretic realization of two-parameter quantum toroidal algebras using finite subgroups of $SL_2(\mathbb C)$ via McKay correspondence. In particular our construction contains the vertex representation of the two-parameter quantum affine algebras of $ADE$ types as special subalgebras.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B20

Retrieve articles in all journals with MSC (2000): 17B20

Additional Information

Naihuan Jing
Affiliation: School of Sciences, South China University of Technology, Guangzhou 510640, People’s Republic of China – and – Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
MR Author ID: 232836

Honglian Zhang
Affiliation: Department of Mathematics, Shanghai University, Shanghai 200444, People’s Republic of China

Keywords: Two-parameter quantum affine algebra, finite groups, wreath products, McKay correspondence.
Received by editor(s): September 9, 2009
Received by editor(s) in revised form: December 15, 2009
Published electronically: February 16, 2011
Additional Notes: The second author was the corresponding author for this paper.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.